# SDR SIMA200714005

- Difficulty date: May 14, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 6,584 hours, 5,970 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0966
- Condition: Failed
- Location: Zone 300
- Part time: 6,584 hours, 5,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP MESSAGE AT 37,000 FEET, BACKUP SYSTEM WORKED NORMAL.  REMOVED AND REPLACED HORIZONTAL STABLIZER ACTUATOR IAW EMB AMM 27-40-02.  OPERATIONAL CHECK GOOD, PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
